RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 699–710 (Mi mz8093)  

Separate asymptotics of two series of eigenvalues for a single elliptic boundary-value problem

A. N. Kozhevnikov

Moscow Aviation Institute

Abstract: The spectral problem in a bounded domain $\Omega\subset R^n$ is considered for the equation $-\Delta u=\lambda u$ in $\Omega$, $-u=\lambda \partial u/\partial\nu$ on the boundary of $\Omega$ ($\nu$ the interior normal to the boundary, $\Delta$, the Laplace operator). It is proved that for the operator generated by this problem, the spectrum is discrete and consists of two series of eigenvalues $\{\lambda_j^0\}_{j=1}^\infty$ and $\{\lambda_j^\infty\}_{j=1}^\infty$, converging respectively to 0 and $+\infty$. It is also established that
\begin{gather*} N^0(\lambda)=\sum_{\operatorname{Re}\lambda_j^0\ge1/\lambda}1\approx\mathrm{const} \lambda^{b-1},
N^\infty(\lambda)\equiv\sum_{\operatorname{Re}\lambda_j^\infty\le\lambda}1\approx\mathrm{const} \lambda^{n/2}, \end{gather*}
The constants are explicitly calculated.

Full text: PDF file (890 kB)

English version:
Mathematical Notes, 1977, 22:5, 882–888

Bibliographic databases:

UDC: 517.4
Received: 24.05.1976

Citation: A. N. Kozhevnikov, “Separate asymptotics of two series of eigenvalues for a single elliptic boundary-value problem”, Mat. Zametki, 22:5 (1977), 699–710; Math. Notes, 22:5 (1977), 882–888

Citation in format AMSBIB
\Bibitem{Koz77}
\by A.~N.~Kozhevnikov
\paper Separate asymptotics of two series of eigenvalues for a~single elliptic boundary-value problem
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 699--710
\mathnet{http://mi.mathnet.ru/mz8093}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=499823}
\zmath{https://zbmath.org/?q=an:0372.35065}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 882--888
\crossref{https://doi.org/10.1007/BF01098353}


Linking options:
  • http://mi.mathnet.ru/eng/mz8093
  • http://mi.mathnet.ru/eng/mz/v22/i5/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:112
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020